# SDR UPS202571

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track Link
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK EXPANSION LINK FROM BS 740-760, LBL 45, WL 208.  INSTALLED REPAIR PER SRM 53-10-1, 51-30-2, OHM 20-50-03.
